# SDR USAA2012082000020

- Difficulty date: August 17, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 44,499 hours, 18,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1013101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT AIRCRAFT LEFT INOPERATIVE.  REMOVED AND REPLACED EXIT SIGN ASSEMBLY.  OPS CHECKED GOOD.
